Issue
ESAIM: COCV
Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
Article Number 93
Number of page(s) 30
DOI https://doi.org/10.1051/cocv/2021087
Published online 20 September 2021
  1. L. Baudouin and S. Ervedoza, Convergence of an inverse problem for a 1-D discrete wave equation. SIAM J. Control Optim. 51 (2013) 556–598. [Google Scholar]
  2. T.B. Benjamin, J.L. Bona and J.J. Mahony, Model equations for long waves in nonlinear dispersive systems. Philos. Trans. Roy. Soc. London Ser. A 272 (1972) 47–78. [Google Scholar]
  3. F. Boyer, F. Hubert and J. Le Rousseau Discrete Carleman estimates for elliptic operators and uniform controllability of semi-discretized parabolic equations. J. Math. Pures Appl. 93 (2010) 240–276. [Google Scholar]
  4. F. Boyer and J. Le Rousseau Carleman estimates for semi-discrete parabolic operators and application to the controllability of semi-linear semi-discrete parabolic equations. Ann. Inst. Henri Poincaré Anal. Non Linéaire 31 (2014) 1035–1078. [Google Scholar]
  5. T. Carleman, Sur un problème d’unicité pur les systèmes d’équations aux dérivées partielles à deux variables indépendantes. Ark. Mat., Astr. Fys. 26 (1939) 9. [Google Scholar]
  6. P.L. da Silva and I.L. Freire, A geometrical demonstration for continuation of solutions of the generalised BBM equation. Monatshefte für Mathematik 194 (2021) 495–502. [Google Scholar]
  7. S. Ervedoza and F. de Gournay Uniform stability estimates for the discrete Calderón problems. Inverse Probl. 27 (2011) 125012. [Google Scholar]
  8. X. Fu, Q. Lü and X. Zhang, Carleman estimates for second order partial differential operators and applications. SpringerBriefs in Mathematics. Springer, Cham (2019). A unified approach, BCAM SpringerBriefs. [Google Scholar]
  9. A.V. Fursikov and O.Y. Imanuvilov, Controllability of evolution equations. Vol. 34 of Lecture Notes Series. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996). [Google Scholar]
  10. V. Hernández-Santamaría and P. González Casanova Carleman estimates and controllability results for fully-discrete approximations of 1-d parabolic equations. Preprint arXiv:2012.02156 (2020). [Google Scholar]
  11. V. Isakov, Inverse source problems. Vol. 34 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1990). [Google Scholar]
  12. S. Micu, On the controllability of the linearized Benjamin-Bona-Mahony equation. SIAM J. Control Optim. 39 (2001) 1677–1696. [Google Scholar]
  13. T.N.T. Nguyen, Carleman estimates for semi-discrete parabolic operators with a discontinuous diffusion coefficient and applications to controllability. Math. Control Relat. Fields 4 (2014) 203–259. [Google Scholar]
  14. L. Rosier and B.-Y. Zhang, Unique continuation property and control for the Benjamin-Bona-Mahony equation on a periodic domain. J. Differ. Equ. 254 (2013) 141–178. [Google Scholar]
  15. M. Yamamoto, One unique continuation for a linearized Benjamin-Bona-Mahony equation. J. Inverse Ill-Posed Probl. 11 (2003) 537–543. [Google Scholar]
  16. X. Zhang and E. Zuazua, Unique continuation for the linearized Benjamin-Bona-Mahony equation with space-dependent potential. Math. Ann. 325 (2003) 543–582. [Google Scholar]
  17. C. Zheng, Inverse problems for the fourth order Schrödinger equation on a finite domain. Math. Control Relat. Fields 5 (2015) 177–189. [Google Scholar]
  18. E. Zuazua, Propagation, observation, and control of waves approximated by finite difference methods. SIAM Rev. 47 (2005) 197–243. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.